Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Braides - M. Colombo - M. Gobbino - M. Solci

Minimizing movements along a sequence of functionals and curves of maximal slope

created by braidesa on 26 Feb 2016
modified on 06 Jun 2016

[BibTeX]

Published Paper

Inserted: 26 feb 2016
Last Updated: 6 jun 2016

Journal: C. R. Acad. Sci. Paris, Ser. I
Volume: 354
Number: 7
Pages: 685-689
Year: 2016
Doi: 10.1016/j.crma.2016.04.011
Links: journal article page

Abstract:

We prove that a general condition introduced by Colombo and Gobbino to study limits of curves of maximal slope allows also to characterize minimizing movements along a sequence of functionals as curves of maximal slope of a limit functional.

Keywords: Gamma-convergence, Curves of maximal slope, minimizing movements


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1